MAUDE Adverse Event Report: ECOLAB/MICROTEK MEDICAL INTRAOPERATIVE PURPOSE PROBE COVER; INTRAOPERATIVE PROBE COVER

ECOLAB/MICROTEK MEDICAL INTRAOPERATIVE PURPOSE PROBE COVER; INTRAOPERATIVE PROBE COVER
Model Number PC3787
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Vessel Or Plaque, Device Embedded In (1204)
Date of Event 11/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a carotid endarterectomy procedure, the probe cover perforated at the tip.This resulted in an unsterile doppler coming into contact with the surgical site.A small circular piece of rubber dislodged from the cover and ended up in the patients' carotid artery.The piece was retrieved.No further patient complications were have been reported as a result of this event.

Brand Name
INTRAOPERATIVE PURPOSE PROBE COVER
Common Device Name
INTRAOPERATIVE PROBE COVER
Manufacturer (Section D)
ECOLAB/MICROTEK MEDICAL
1 ecolab place
st paul MN 55102
MDR Report Key9433675
Report Number8043817-2019-40036
Device Sequence Number2579381
Product Code KKX
UDI-Device Identifier50748426046367
UDI-Public50748426046367
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K882724
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPC3787
Device Lot NumberD172961
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2019
Initial Report FDA Received Date12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;